# SDR CALA9601621

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3.5 INCH CRACK ON LOWER LEADING EDGE CHORD JUST INBOARD OF INBOARD TRACK FOR NR 2 LEADING EDGE SLAT.  THE CRACK WAS STOP DRILLED, AN ANGLE REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
